# SDR UPS06447868

- Difficulty date: August 15, 2006
- Submitted: September 5, 2006
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 104,700 hours, 26,436 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C U/D RT BS340 UPR DECK FLOORBEAM UPR CHORD AND FRAME ATTACHMENT AREA 2EA FASTENER HOLES FOUND CRACK AT UPR CHORD VERTICAL FLANGE. CRACK LENGTH 0.060.  U/D BS340 LBL11 TO RT MOST OB FLOORBEAM UPPER CHORD REPAIRED IAW SRM 53-10-07 FIG2.
